# SDR BJNA080501

- Difficulty date: May 26, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMERGENCY FLASHLIGHT HAS DEAD BATTERY.  REPLACED BATTERY IN THE FORWARD RT EMERGENCY FLASHLIGHT.  (S)
